RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 6, Pages 841–848 (Mi mz75)  

This article is cited in 1 scientific paper (total in 1 paper)

On Domination Conditions for Systems of Minimal Differential Operators Acting in the Space $L_\infty(\mathbb R^n)$

D. V. Lymanskyi

Donetsk National University

Abstract: In this paper, we consider the linear space of minimal differential operators with constant coefficients which are dominated by systems of minimal operators acting in spaces with uniform norm. In terms of domination conditions, we prove the quasiellipticity test for a given operator; this criterion generalizes a similar result of De Leeuw and Mirkil to elliptic operators.

DOI: https://doi.org/10.4213/mzm75

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:6, 787–793

Bibliographic databases:

UDC: 517.946
Received: 14.05.2003

Citation: D. V. Lymanskyi, “On Domination Conditions for Systems of Minimal Differential Operators Acting in the Space $L_\infty(\mathbb R^n)$”, Mat. Zametki, 75:6 (2004), 841–848; Math. Notes, 75:6 (2004), 787–793

Citation in format AMSBIB
\Bibitem{Lym04}
\by D.~V.~Lymanskyi
\paper On Domination Conditions for Systems of Minimal Differential Operators Acting in the Space $L_\infty(\mathbb R^n)$
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 6
\pages 841--848
\mathnet{http://mi.mathnet.ru/mz75}
\crossref{https://doi.org/10.4213/mzm75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085811}
\zmath{https://zbmath.org/?q=an:1065.35104}
\elib{http://elibrary.ru/item.asp?id=6618288}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 6
\pages 787--793
\crossref{https://doi.org/10.1023/B:MATN.0000030988.11731.5b}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222492400022}


Linking options:
  • http://mi.mathnet.ru/eng/mz75
  • https://doi.org/10.4213/mzm75
  • http://mi.mathnet.ru/eng/mz/v75/i6/p841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wojtylak M., “On Determining the Domain of the Adjoint Operator”, J. Math. Anal. Appl., 390:1 (2012), 224–233  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:70
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019